# SDR 95ZZZX1998

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Constant Section
- Part number: 2722125021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED MAINTENANCE INSPECTION, MECHANICS FOUND THE RT LOWER CONSTANT SECTION CRACKED AT RELIEF RADIUS. REPAIR WAS COMPLETED BY STOP DRILLING THE CRACK, FABRICATING AND INSTALLING A REPAIR DOUBLER IAW FAC SRM 53-90-20, REPAIR NR 19.
